Previous |  Up |  Next


Title: O jedné úloze z ukrajinské MO (Czech)
Author: Švrček, Jaroslav
Language: Czech
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 84
Issue: 2
Year: 2009
Pages: 5-11
Category: math
Summary: The article presents solutions of an interesting plane geometry problem used in the 47th Ukrainian Mathematical Olympiad (in 2007). The article consists of five various solutions by five different specialists in problem solving and problem posing. (English)
Date available: 2017-05-05T05:34:18Z
Last updated: 2017-05-05
Stable URL:


Files Size Format View
Rozhledy_084-2009-2_2.pdf 274.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo